# SDR 99ZZZX1186

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7301W
- Make and model: Cessna R182
- Aircraft serial: R18200051
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12805149
- Condition: Fractured
- Location: Nlg
- Part time: 2,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INCIDENT INVESTIGATION TO DETERMINE THE CAUSE OF A NOSE GEAR COLLAPSE, IT WAS DETERMINED THE CESSNA NOSE GEAR ACTUATOR LEFT SIDE DOWNLOCK PIN WAS FRACTURED AT THE ROLL PIN SECURING POINT OF THE ACTUATOR.  THIS HALF OF THE LOCK PIN WORKED ITS WAY OUT OF THE ATTACHMENT BOSS AND JAMMED THE ACTUATOR EXTEND/RETRACT PISTON.
